La ciencia matemática de los mayas
Bibliographic Data
| ID | 2774237 |
|---|---|
| Authors | Wesley R Hurt (Indiana University, corresponding author), Hector M Calderon |
| Year | 1968 |
| Volume | 48 |
| Issue | 4 |
| Pages | 677 |
| Publication date | 1968-11-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Hispanic American Historical Review (JOURNAL) |
| Journal identifiers | ISSN: 0018-2168 • E-ISSN: 1527-1900 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/2510921 |
| OpenAlex | W4248615861, W2002702851 |
| Language | ES |
| Highly cited | No |
|---|